I have severe rls and have been on several different Parkinson's medications that never helped or made me sick to my stomach. I was not sleeping and was taking hot baths or shower up to 4 times a night with my rls, I moved and twitched so much I ended up hurting my knee.. My sleep doctor put me on 1mg neupro patch and then increased to 2 mg patch. I was in heaven, my rls was almost completely gone. Then I started notice irritation where the patches had been. I stayed on the patches for 2 months knowing how bad they were hurting my skin. The longer I used them the worse the skin got and then started to blister and itch, turn bluish in color, wouldn't quit bleeding if scratched. Did not want to tell doctor because I knew he would take me off them. He went ahead and put me back i on the 1 mg and about two days later I developed a severe rash on my legs and arms. After a week I ended up in er for a shot and medications. Doctor gave me samples of mirapex er time release they are helping my rls, not as we'll as patch but ok. Only problem is my insurance won't cover the time release pill. In the mean time my sores are getting worse, I still have leaky sores from November, funny thing is that I have small sores now where I never had put a patch. My very first sore from November still bleeds and or leaks fluid and has a hard like growth beside it. I am going to my dr's pa in about a week. I feel like a freak, I pray I don't ever have a wreck and they have to cutaway my clothes away I look terrible. I also have noticed dark mole like spots developing at a rapid pace. I just can't go back the way I was. Help, does this sound familiar to anyone?
Sores from Neupro patches: I have... - Restless Legs Syn...
Restless Legs Syndrome
Hi I am on the neupro patch 2 mg and I find it irritates my skin it is red and sore and itchy but no blisters or bleeding I try not to scratch it even tho I am dying to scratch! But it works great but only if I put it on my arms anywhere else on my body and it does not work !
Irritation and being allergic to the adhesive sounds like the problem..
so sorry to hear that it's not working out for you as you had hoped..
One strong misery for another... = /.
I do not have an answer about the black moles. Checking with the doctor
about that seems like the obvious thing...and good heavens.. don't have
a wreck! =)
Keep in touch of how your Pa's doctor works out for you.
I was on 1 mg and it did not help; went to 2 mg for a month now and so happy, it works. hope it keeps on. i do not get sores. Have noticed itching once in awhile. Truly sorry to hear it does not work for you as I thought "they" finally found something..
I can only properly stick them on my lower back as they don't stick as well in other areas. I alternate which side I stick them on each night and have noticed that after a few weeks I get increasingly sore and itchy where the patches have been. When this gets quite bad I have to stick them on my tummy for a few days to give the skin on my back a break from them.
I have never had it as bad as you though and I so hope you get a solution soon x
The patches have been really really effective for me so I would be gutted if I couldn't use them.
I did have a bit of a relapse of symptoms so I am now using 2 x 2mg patches each night which is quite a big area covered in patches!!
yes I use 2 x 2mg patches a night plus half a Ropinorole if needed. You are not supposed to put a patch on the same spot more than once a fortnight so perhaps this is where you went wrong
A member of this forum suggested cleaning area with rubbing alcohol immediately upon removal of patch then following up with a skin cream. If I could find the original post I'd love to pass along thanks! It's not perfect, but it does help. I have decided I'd rather itch than twitch. The raised, weeping marks are bothersome indeed, but not as bad as the twitching. Yours sounds much worse than I experience and scary. Be sure to follow up & Good Luck
I know the feeling - but you must just resist the irresistible temptation to scratch the itch, and remove each patch before you apply he next. I've found that the longer you leave an old patch on (and yes, they can be a little painful to tear off, especially in areas of 'bumfluff' hair), the worse the itch will become. Good luck.
To Eileen49: You say you use 2x2mg patches supplemented by half a Ropinirole as needed. I was given to understand that 4mg was the max permissible dose of Dopamine. What strength are your Ropinirole tabs? My own situation is that I'm gradually becoming immune to 3mg patches (it's common over a period of time) and will discuss the issue with my Doc after noting what other sufferers have to say on this forum.
I am on the 4mg patch. If I use on my upper chest, back or tops of arms, it works well, if I use on top of my thighs it doesn't work as well.
I remove the patch and wash with mild soap and hot water, followed by baby lotion. There is redness no matter what, but it fades after a day or two.